Doctor insights on:
Shot Arm Swollen
Two days ago, got shot. Hpv. Arm is swollen, nausea, fatigue, low grade fever, sleepless, chest pain on side of injection. Please help?
Reaction to vaccine: Sounds like you have a strong reaction to the vaccine/ side effects. You should call the doctors office you got it from and let them know, they may want to see you again to evaluate your reaction. ...Read more
Yesterday my 12 yr old got a meningitis & HPV shots. Her arm is really swollen is this normal or should l have her checked out by a Dr.?
Conservative Rx: Swelling of the arm sometimes occurs after a vaccine but is generally not serious. The swelling generally recedes after a few days. A cold compress may help with the discomfort. The swelling and soreness may benefit from an over-the-counter anti-inflammatory medication such as ibuprofen or acetaminophen. However, do not give aspirin. If this problem persists check it out with your child's doctor. ...Read more
Swelling is not: No, in general it s not normal -but assuming that i can imagine this swelling correctly-. Conclusion: it s the best choice to show it to a dr. Who can actually see it and decide if it is normal or not. ...Read more
Exam: That seems a little excessive and you would be best served by consulting your doctor or, if a medical professional, the individual administering the injection. ...Read more
48-72 h: Make sure you go for the follow-up reading in 48-72 h. The indurated area will be measured and based on its size a further plan will be delineated. If you have been exposed to TB or came from an endemic area it's critical for you (and everybody else around you) to be treated if needed. ...Read more
My son just got the tdap shot his arm itches a lot and it's a little swollen what can I put on it so it won't itch so much??
Cool compress: The itch sensation is sent to the brain along nerves. Chill the nerves and the message is slowed down. It works for most pain or itching.You can crack up some ice cubes in a face cloth and put it in a ziploc bag to make a simple compress. ...Read more
Not unusual : This can happen. Discuss this with your physician. Local reactions can occur. If bothersome, modifying doses of the injection can help. Sometime taking an antihistamine 2 hours before injections can help. If you have any trouble breathing, feeling lightheaded, you must consult you physician or go to an emergency room as can be a more serious reaction. ...Read more
I received the flu shot friday morning and my arm is still swollen, red and itchy should I be concerned?
Allergy: To the base or carrier of the medicine component itself is possible. If the area becomes swollen like infected, you get fever, it is painful, the possibility of infection in the injection site is possible. You can use antihistamine and cold compress to the are for now and observe. ...Read more
My arm is too swollen for me to wear a long sleeved shirt and very painful. I have a fever too. Is this a normal reaction from a flu shot?
Last night had a tetanus shot on the arm..now the arm has swollen n hurts a lot..it was a nurse who gave the injection not a doctor.. Is this normal??
While exercising my arm got a bit scratched by my own footnail..washed it with dettol soap..tetanus?Need I get tetanus shot? It's red n a bit swollen.
I recently recieved a shot in my upper left arm, and now the back of my arm is really swollen under the skin. There was pain, now it is just tender. ?
Any time: You go from the skin inside the body, there is a risk of infection. You should see your doctor and make sure there is no infection. Also, you can sometimes get a little bruising around the injection. Lastly, depending upon what was injected, the substance could be causing a reaction. ...Read more
I have a swollen node in supraclavicular area (left side). I just had a shot in my left arm to protect me from pertussis. Could these be connected?
Lymph node: Although possible, because of the location of the lymph node, you definitely need to be evacuated by your normal physician. ...Read more
48 hrs after flu and pnuemo shots, arm is sore, hot and slightly swollen. Is it ok to do strength/resistance training?
Go for it: There is no contraindication to this.Get a more detailed answer ›